# SDR SWAA2015111946214

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 32,630 hours, 19,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416A1500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT ESCAPE ROPE LOOSE.  SECURED ROPE IAW AMM.
